@Article{JMS-50-199, author = {Xi and Chen and chenx8081@126.com and 13350 and Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, P.R. China and Xi Chen and Ruiqi and Jiang and jiangruiqi@hnu.edu.cn and 23098 and and Ruiqi Jiang and Youde and Wang and wyd@math.ac.cn and 12188 and Institute of Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100190, China and Youde Wang}, title = {A Class of Periodic Solutions of One-Dimensional Landau-Lifshitz Equations}, journal = {Journal of Mathematical Study}, year = {2017}, volume = {50}, number = {3}, pages = {199--214}, abstract = {We study one-dimensional Landau-Lifshitz Equations and give the sufficient and necessary conditions for the existence of a class of periodic solutions.}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v50n3.17.01}, url = {http://global-sci.org/intro/article_detail/jms/10617.html} }